# SDR IXXA20170201046

- Difficulty date: December 5, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BS 620, LBL 33 SEAT TRACK CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-52 FIGURE 101.  REMOVED AND REPLACED THE SEAT TRACK IAW ENGINEERING DOCUMENT 47224FAB04.
